You are in:Home/Publications/The Extended Burr XII Distribution with Variable Shapes for the Hazard Rate

Dr. Ahmed Z. Afify :: Publications:

The Extended Burr XII Distribution with Variable Shapes for the Hazard Rate
Authors: T. H. M. Abouelmagd;M. S. Hamed;Ahmed Z. Afify
Year: 2017
Keywords: Burr XII Distribution;Exponentiated Weibull-H family; Generating Function;Maximum Likelihood
Journal: Pakistan Journal of Statistics and Operation Research
Volume: 13
Issue: 3
Pages: 687-968
Publisher: Punjab University Press
Local/International: International
Paper Link:
Full paper Not Available
Supplementary materials Not Available

We define and study a new continuous distribution called the exponentiated Weibull Burr XII. Its density function can be expressed as a linear mixture of Burr XII. Its hazard rate is very flexibile in accomodating various shapes including constant, decreasing, increasing, J-shape, unimodal or bathtub shapes. Various of its structural properties are investigated including explicit expressions for the ordinary and incomplete moments, generating function, mean residual life, mean inactivity time and order statistics. We adopted the maximum likelihood method for estimating the model parameters. The flexibility of the new family is illustrated by means of a real data application.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus